# SDR AALA202108137740

- Difficulty date: August 12, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 26,823 hours, 11,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHTS INOPERATIVE AT ROWS 22-25. SECURED P2 CONNECTOR AT ROW 21ABC IAW AMM 33-51-00, OPS CHECK GOOD.
